# SDR SWIA2023052503

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 21,056 hours, 11,965 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT COCKPIT FLOOR DOUBLER FROM FR 7-8 STRG 16L AS MARKED     (C-CHECK RO 5/21/2023)    SPLICED IN NEW LH COCKPIT FLOOR DOUBLER REF ETD2023-170-011500 REV.:/.  REPAIR DOUBLER PARTS WEIGHED 89.5 GRAMS (LESS THAN 2.5 LBS), NO CHANGE TO WEIGHT AND BALANCE REQUIRED.
